# SDR AWXA200601354

- Difficulty date: July 21, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694122615
- Condition: Corroded
- Location: Zone 900
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R2 INNER CHORD SPLICE ANGLE AT BS 1006, RBL 41 WL 208.5.  REMOVED AND REPLACED R2 INNER CHORD SPLICE AT BS 1006, RBL 41 WL 208.5 IAW B737-300 SRM 51-40-02- 0G, PARA 7D, FIGS 8,12.
